# SDR ASAA2015111114252

- Difficulty date: November 11, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 30,188 hours, 9,332 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Stuck
- Location: R2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R-2 DOOR STUCK OPEN.  ACFT GROUNDED.  OPS CHECK R-2 DOOR NORMAL REF AMM 52-41-00.
